# SDR FDEA201006262198

- Difficulty date: June 26, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,743 hours, 32,459 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: ACA38047
- Condition: Cracked
- Part time: 78,743 hours, 32,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 595.00 PRESSURE BULKHEAD CRACKED LT SIDE APROX Z STA. 75.000 CRACK APROX.   0.15 INCHES. COMPLIED WITH E.A. 8-5310-139190 BY REMOVING CRACK USING A 0.25 DIAMETER DRILL, HFEC INSPECTED HOLE, INSTALLED MS20470AD8 RIVET, VERIFIED EXISTING INTERCOSTAL IS 0.050 INCH THICK FABRICATED FROM 7075-T6 AND MATCHED DIMINSIONS IN FIG.2. DISCARDED INCOMING 'REPAIR CLIP" AND PLUGED HOLES USING MS20470AD RIVETS, INSTALLED B/P (NCA 604) FASTENER LOCATIONS THROUGH BULKHEAD WE AND TEE CHORD.
